# SDR RAIA201602210001

- Difficulty date: February 21, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 34,849 hours, 31,616 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ground Stud
- Condition: Missing
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAIL REVERTED TO MANUAL AND IT WAS UNRESPONSIVE. FOUND GROUND CONNECTION VALVE TO BE MISSING.  INSTALLED GROUND CONNECTION FLAPPER COVER. OPS CHECK GOOD.  INSPECTED DUCKING FOR FOD.
